# SDR ALG2003F00007

- Difficulty date: December 8, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308121A
- Condition: Cracked
- Location: Fuselage
- Part time: 5,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WHEN FRAME WAS REMOVED TO REMOVE AND REPLACE RIVETS ON TAILBOOM ATTACH FITTING.  (RIGHT UPPER FITTING) IT HAS BECOME GOOD PRACTICE TO CHECK THIS AREA BECAUSE OF PAST PROBLEMS.  THE FRAME HAS BEEN FOUND TO CRACK IN THIS SAME AREA ON ALL AIRCRAFT THAT THIS INSPECTION IS DONE.  FRAME WAS CRACKED ABOVE MATING SURFACE OF RIGHT UPPER T/B ATTACH FITTING.  MAYBE RADIUS THE EDGES OF ATTACH FITTING THAT MATE WITH FRAME.
